# SDR AU000376

- Difficulty date: April 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, C

## Discrepancy

(AUS) ENGINE NR 1 BEARING FAILED.
